# SDR SWAA2018042421362

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 39,700 hours, 23,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Out Of Position
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE ASPIRATOR OUT OF POSITION.  R & R THE SLIDE IAW MM.
